Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 25, NWS Atlanta, GA

July 21, 20238 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 21, 2023, 6:02 PM EDT for 8 counties in Georgia. It was in force for 5 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2023, 6:02 PM EDT (22:02 UTC)
Expired
Jul 21, 2023, 10:55 PM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 6:12 PM EDTFLASH FLOOD2 W Buckhead, GARoadway flooding reported along Northside Dr NW.
Jul 21, 6:23 PM EDTFLASH FLOODLa Vista, GAA tree was reported down on a house near the intersection of Briarcliff Rd and Winfair LN NW.
Jul 21, 6:30 PM EDTFLASH FLOODAvondale Estates, GAFlooding reported near the intersection of Regal Path LN and Royal Path Ct.
Jul 21, 6:58 PM EDTFLASH FLOOD1 W Atlantic Station, GACars stalled from high waters along Huff Rd NW.
Jul 21, 7:01 PM EDTRAIN 3.981 Ene Bolton, GAAlmost 4 inches measured in 3 hours at Mesonet station WDCG1 1.0 E Bolton.
Jul 21, 7:15 PM EDTFLASH FLOOD1 Ssw La Vista, GAStreet flooding reported along Meadowdale AVE NE.
Jul 21, 7:34 PM EDTFLASH FLOOD1 Sw Virginia Highland, GARoad flooding reported near the intersection of HWY 78 and Somerset Terrace NE.
Jul 21, 8:22 PM EDTFLASH FLOOD1 Sse Midtown, GAFlooding reported at the Fox Theatre.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WGUS52 KFFC 212202
FFWFFC
GAC063-067-089-097-121-135-151-247-220415-
/O.NEW.KFFC.FF.W.0025.230721T2202Z-230722T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
602 PM EDT Fri Jul 21 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northern Clayton County in north central Georgia...
  Central Cobb County in north central Georgia...
  DeKalb County in north central Georgia...
  Northeastern Douglas County in north central Georgia...
  Central Fulton County in north central Georgia...
  Southwestern Gwinnett County in north central Georgia...
  Northwestern Henry County in north central Georgia...
  Central Rockdale County in north central Georgia...

* Until 1215 AM EDT Saturday.

* At 602 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Marietta, Douglasville, Decatur, Peachtree Corners, City 
  of South Fulton, Sandy Springs, Smyrna, Dunwoody, East Point, 
  Stockbridge, Forest Park, College Park, Powder Springs, Lilburn, 
  Chamblee, Norcross, Doraville, Clarkston and Austell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3386 8472 3397 8465 3395 8433 3392 8406
      3375 8402 3353 8419 3375 8480 3378 8478
      3379 8473

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
748 
WGUS72 KFFC 220255
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1055 PM EDT Fri Jul 21 2023

GAC063-067-089-097-121-135-151-247-220305-
/O.CAN.KFFC.FF.W.0025.000000T0000Z-230722T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Cobb GA-DeKalb GA-Douglas GA-Fulton GA-Gwinnett GA-Henry
GA-Rockdale GA-
1055 PM EDT Fri Jul 21 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN CLAYTON, CENTRAL 
COBB, DEKALB, NORTHEASTERN DOUGLAS, CENTRAL FULTON, SOUTHWESTERN 
GWINNETT, NORTHWESTERN HENRY AND CENTRAL ROCKDALE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3386 8472 3397 8465 3395 8433 3392 8406
      3375 8402 3353 8419 3375 8480 3378 8478
      3379 8473

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:01 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 21, 3:01 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Fri Jul 21 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 259 PM EDT Fri Jul 21 2023

A heat advisory is in effect for central GA from 10AM to 8PM EDT.
Much of the area South of I20 will see Heat Indices of 105 to 110
this afternoon.

Similar to yesterday, northwest flow continues to mean the potential
for MCS development in the evening and overnight hours. The exact
timing of convection initiation is currently uncertain with a large
spread in CAMs solutions. Initial thunderstorms this afternoon will
likely be pulse-like. However going into the evening and overnight
hours an impulse, currently located over Arkansas, will make its way
Eastward into North and Central GA. This impulse may provide the
lift necessary to develop cold-pool organization and MCS
development. Given previous MCS characteristics this week, any
system that develops will likely outperform model prorogation
speed and may arrive earlier than CAMs suggested. Therefore, the
exact arrival time of any system that develops is currently
uncertain, however we may begin to see impacts in the evening and
overnight hours. All thunderstorms this afternoon and tonight will
have the potential to become strong to severe, however the main
hazard will be overnight. Hazards will include damaging winds,
frequent lightning, and heavy rainfall. An isolated and brief
tornado cannot be ruled out.

Much of the region will see post-frontal conditions tomorrow with
cooler temperatures in the mid to upper 80s across North GA.
Thunderstorms will remain likely across central GA throughout the
day tomorrow, where temperatures rise into the low 90s alongside
GoM moisture. The greatest PoPs will be in the afternoon with
diurnal amplification.

SM

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 259 PM EDT Fri Jul 21 2023

Key Messages:

 - Drier than average weather and gradually increasing temperatures
are forecast next week.

 - Above average temperatures are expected next weekend.

Forecast Concerns for Next Week:

Trends in the global ensemble (EPS & GEFS) guidance that favored a
mostly dry period of weather early next week have only intensified
in recent runs. This includes a majority of EPS and GEFS members now
showing a period of PWAT values near 1.0 inch next Monday and
Tuesday. This lack of moisture is contributing to limited
instability in the model guidance and only gradual increases in CAPE
as next week progresses. Toss in gradually rising 500 mb heights
over the course of the week and we get a forecast favoring below
average precipitation chances throughout the week. Precipitation
chances overall should be highest Thursday and Friday (~25%).
Forecaster confidence in this trend is moderate with the continued
northwest flow aloft, and its potential to pull convection in from
the west, being the primary factor reducing confidence.
at this possibility.
Temperatures next week should gradually increase (by a degree or two
per day) as the upper level ridge in the Southern Plains flattens
and upper level troughing weakens over the East. Guidance from the
NBM for Atlanta suggests a high in the 88 to 91 degree range on
Monday (NBM 25 to 75th percentile), with gradual increases to a high
in the 92 to 96 degree range on Friday. Trends are similar for the
rest of the state, though central Georgia should see values firmly
in the upper 90s by the second half of the week. Forecaster
confidence in the temperature outlook is high.

Way to Early Ponderings about Next Weekend:

Guidance from the GEFS and EPS is trending towards increasingly
above average 500 mb heights over the Eastern U.S. next weekend.
This hints at the possibility of continued or increasing heat in our
region next weekend. As is usually the case in the summer, any
storms could toss a wrench into this temperature trend, though there
is little to suggest convection will be widespread at this time
range. The CPC 8 to 14 Day Temperature Outlook hints at the
potential for continued heat.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Fri Jul 21 2023

Current conditions show developing cu fields across the region.
Kept in TEMPOs for scattered TSRA this afternoon and evening in
the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of
a secondary system that may impact the area tonight into tomorrow
morning. Uncertainty is high with the extent of thunderstorm
organization and forward speed of the system tonight. Leaned
towards an earlier arrival time. Elevated PoPs after Prob30 are
reflective of this uncertainty and conditions in North Georgia
will begin to clear up once the initial line moves through.
Scattered thunderstorms are likely to continue across central GA
through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  68  88 /  30  40  10  10
Atlanta         71  85  69  88 /  40  50  10  10
Blairsville     64  80  60  81 /  40  40   0  10
Cartersville    69  84  65  87 /  40  50   0   0
Columbus        74  90  72  89 /  50  70  40  30
Gainesville     70  85  67  88 /  40  40  10  10
Macon           74  90  71  90 /  50  60  30  30
Rome            70  85  66  88 /  40  50   0   0
Peachtree City  70  85  67  88 /  40  50  20  10
Vidalia         76  90  73  89 /  50  70  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ059>062-069-
071>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....Albright
AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
343 PM EDT Fri Jul 21 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
343 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect across far north Georgia
until 10 PM EDT.

There is a slight risk (level 2 of 5) of severe weather in the
region between 4 PM this afternoon and 2 AM tonight, with a peak
in activity anticipated between 6 PM and 10 PM. The primary
hazard should be damaging winds, but storms may also produce
locally heavy rainfall and frequent lighting.

A Heat Advisory is in effect for areas for areas generally along
and south of a line from LaGrange to Warrenton. Heat Index values
up to 109 are expected. Take extra precautions to stay hydrated
and limit time outdoors.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be possible over portions of central Georgia
Saturday and Sunday. There is a marginal risk (level 1 of 5) for
severe weather Saturday afternoon and evening. Thunderstorms
activity should be more isolated Monday and Tuesday with most of
the region remaining storm free. The risk for isolated afternoon
and evening thunderstorms may return to the whole state of
Georgia next Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jul 21, 5:25 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Fri Jul 21 2023

GAZ005-006-212200-
Murray GA-Fannin GA-
525 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northeastern Murray
and northwestern Fannin Counties through 600 PM EDT...

At 525 PM EDT, a strong thunderstorm was near Cisco, or 10 miles
northeast of Chatsworth, moving east at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Crandall, Conasauga Lake, Tennga, Jones Mill, Cisco, Colwell and
Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3499 8445 3486 8445 3485 8462 3484 8461
      3484 8476 3499 8477
TIME...MOT...LOC 2125Z 269DEG 11KT 3491 8469

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 5:31 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Fri Jul 21 2023

GAZ012-020-021-212145-
Cherokee GA-Gordon GA-Bartow GA-
531 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of northwestern
Cherokee, southern Gordon and northeastern Bartow Counties through
545 PM EDT...

At 531 PM EDT, a line of strong thunderstorms was along a line
extending from near Adairsville to near Folsom to near Sonoraville,
and moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Calhoun, Adairsville, Fairmount, Sonoraville, Salacoa Valley, Pine
Log, Folsom and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3447 8504 3449 8481 3442 8465 3441 8465
      3441 8463 3439 8458 3438 8458 3438 8456
      3436 8451 3431 8469 3433 8489
TIME...MOT...LOC 2131Z 299DEG 18KT 3442 8495 3441 8486 3443 8479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 5:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Fri Jul 21 2023

GAZ034-045>048-057-212215-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
544 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, south central Gwinnett, northern Henry, west central Walton
and northwestern Newton Counties through 615 PM EDT...

At 543 PM EDT, a line of strong thunderstorms was along a line
extending from near Snellville to Lakeview Estates to Arabia Mountain
to Panthersville, and moving southeast at 25 mph.

HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Conyers, Covington, Snellville, Avondale Estates,
Oxford, Lithonia, Porterdale, Walnut Grove, Belvedere Park, Lakeview
Estates, Candler-Mcafee, Georgia International Horse Park, Druid
Hills, Mountain Park, Belmont, Arabia Mountain, Big Haynes Creek Park
and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3376 8423 3379 8412 3388 8409 3375 8384
      3362 8380 3355 8390 3358 8419 3378 8435
      3379 8435
TIME...MOT...LOC 2143Z 309DEG 22KT 3382 8406 3372 8401 3367 8412 3371
8429

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 5:45 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 21 2023

GAZ030-041-212215-
Polk GA-Haralson GA-
545 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of north central
Haralson and Polk Counties through 615 PM EDT...

At 545 PM EDT, a strong thunderstorm was over Cedartown, moving
southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cedartown, Rockmart, Aragon, Fish Creek, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8531 3408 8526 3409 8526 3405 8500
      3394 8505 3384 8515 3401 8537
TIME...MOT...LOC 2145Z 298DEG 14KT 3402 8526

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 21, 5:47 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     Tstm Wnd Dmg     1 SSE Decatur           33.76N 84.29W
07/21/2023                   DeKalb             GA   Public

            Report from mPING: Trees uprooted or
            snapped; Roof blown off.

&&

TV
Special weather statement, Jul 21, 5:59 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Fri Jul 21 2023

GAZ019-030-212230-
Polk GA-Floyd GA-
559 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southwestern Floyd
and northwestern Polk Counties through 630 PM EDT...

At 559 PM EDT, a strong thunderstorm was over Cave Spring, or near
Forney, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Cave Spring, Seney and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Georgia.

&&

LAT...LON 3417 8512 3407 8510 3397 8517 3406 8542
      3419 8544
TIME...MOT...LOC 2159Z 281DEG 22KT 3411 8538

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:23 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Washington, Wilkinson37 min
Jul 20, 8:24 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson51 min
Jul 20, 8:56 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen49 min
Jul 20, 9:43 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 20, 9:56 PM EDTSpecial Weather StatementFFCMontgomery, Toombs34 min
Jul 21, 2:58 AM EDTSpecial Weather StatementFFCDade, Walker32 min
Jul 21, 3:27 AM EDTSpecial Weather StatementFFCChattooga33 min
Jul 21, 3:28 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more17 hr
Jul 21, 5:00 AM EDTSpecial Weather StatementFFCForsyth30 min
Jul 21, 6:08 AM EDTSpecial Weather StatementFFCBartow, Cherokee37 min
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Jul 21, 3:45 PM EDTSpecial Weather StatementFFCGordon30 min
Jul 21, 4:02 PM EDTSpecial Weather StatementFFCDade, Walker28 min
Jul 21, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jul 21, 4:23 PM EDTSpecial Weather StatementFFCGordon37 min
Jul 21, 4:31 PM EDTSpecial Weather StatementFFCChattooga29 min
Jul 21, 4:42 PM EDTSpecial Weather StatementFFCDade, Murray, Walker, Whitfield33 min
Jul 21, 4:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 21, 4:58 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 21, 5:12 PM EDTSpecial Weather StatementFFCGilmer33 min
Jul 21, 5:16 PM EDTSpecial Weather StatementFFCDeKalb, Fulton29 min
Jul 21, 5:21 PM EDTSevere Thunderstorm WarningFFCDeKalb24 min
Jul 21, 5:25 PM EDTSpecial Weather StatementFFCMurray35 min
Jul 21, 5:31 PM EDTSpecial Weather StatementFFCGordon14 min
Jul 21, 5:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 21, 5:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 21, 5:55 PM EDTSevere Thunderstorm WarningFFCGwinnett, Newton, Rockdale, Walton35 min
Jul 21, 5:59 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Jul 21, 6:19 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton26 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCMorgan24 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 21, 6:29 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Walton31 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCHarris24 min
Jul 21, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 21, 6:46 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Rockdale29 min
Jul 21, 6:53 PM EDTFlash Flood Warning Considerable damage threatFFCCobb, DeKalb, Fulton4 hr
Jul 21, 6:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam, Taliaferro35 min
Jul 21, 6:58 PM EDTSpecial Weather StatementFFCCobb32 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCarroll, Haralson41 min
Jul 21, 7:05 PM EDTSpecial Weather StatementFFCHarris25 min
Jul 21, 7:08 PM EDTSpecial Weather StatementFFCPaulding37 min
Jul 21, 7:14 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 21, 7:21 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot39 min
Jul 21, 7:26 PM EDTSpecial Weather StatementFFCTaliaferro, Warren34 min
Jul 21, 7:27 PM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Jul 21, 7:33 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 21, 7:33 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk27 min
Jul 21, 7:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jul 21, 7:55 PM EDTSpecial Weather StatementFFCWarren20 min

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.